MAUDE Adverse Event Report: DePuy Orthopaedics Inc US SELF CENTERING; Hemi Hip Implant : Hip Acetabular Poly/Metal Hemi

DePuy Orthopaedics Inc US SELF CENTERING; Hemi Hip Implant : Hip Acetabular Poly/Metal Hemi
Catalog Number 103540000
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2026
Type of Reportable Event Malfunction

Brand Name
SELF CENTERING
Common Device Name
Hemi Hip Implant : Hip Acetabular Poly/Metal Hemi
Manufacturer (Section D)
DePuy Orthopaedics Inc US
700 orthopaedic drive
warsaw IN 46581 -098
Manufacturer (Section G)
JTE Warsaw Mfg Site
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
+1(908)386-3534
MDR Report Key50118785
Report Number1818910-2026-13215
Device Sequence Number21362512
Product Code KWY
UDI-Device Identifier10603295003304
UDI-Public(01)10603295003304
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K812672
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number103540000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/12/2026
Supplement Date Received by Manufacturer08/28/2026
Initial Report FDA Received Date08/03/2026
Supplement Report FDA Received Date08/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown